# SDR 2003F00540

- Difficulty date: April 5, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N948MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49778
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5R095301157003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR SEAT TRACK HAS CORROSION FS 200-221 LBL 44.  REMOVED CORRODED SECTION.  FABRICATED AND INSTALLED REPAIR MEMBER IAW DC9 MD80 SRM 53-05 FIG 4F.  (M)
